# SDR SWIA201334707

- Difficulty date: August 25, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 25,058 hours, 21,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 36 FS 621 AFT LOWER FLOOR SUPPORT IS CRACKED AT RADIUS.  C-CHECK REPLACED CRACKED FLOOR SUPPORT AT LBL 36 FS 621 IAW REO.
